RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2017, Volume 458, Pages 164–217 (Mi znsl6458)  

This article is cited in 1 scientific paper (total in 1 paper)

Weighted modules and capacities on a Riemann surface

P. A. Pugach, V. A. Shlyk

Vladivostok Branch of Russian Customs Academy, Vladivostok, Russia

Abstract: On a Riemann surface (in the wide sense of the word in the terminology of Hurwitz–Courant) the weighted capacity and module (with a weight of Muokenhoupt) of a condenser with a finite number plates are defined. The equality of the capacity and module of a condenser is proved. This has solved one Dubinin's problem.

Key words and phrases: capacity of the condenser, module of curve family, Riemann surface, condenser with a finite number plates.

Full text: PDF file (444 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.54
Received: 11.07.2017

Citation: P. A. Pugach, V. A. Shlyk, “Weighted modules and capacities on a Riemann surface”, Analytical theory of numbers and theory of functions. Part 33, Zap. Nauchn. Sem. POMI, 458, POMI, St. Petersburg, 2017, 164–217

Citation in format AMSBIB
\Bibitem{PugShl17}
\by P.~A.~Pugach, V.~A.~Shlyk
\paper Weighted modules and capacities on a~Riemann surface
\inbook Analytical theory of numbers and theory of functions. Part~33
\serial Zap. Nauchn. Sem. POMI
\yr 2017
\vol 458
\pages 164--217
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6458}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6458
  • http://mi.mathnet.ru/eng/znsl/v458/p164

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Dymchenko, V. A. Shlyk, “Moduli semeistv vektornykh mer na rimanovoi poverkhnosti”, Analiticheskaya teoriya chisel i teoriya funktsii. 33, Posvyaschaetsya pamyati Galiny Vasilevny KUZMINOI, Zap. nauchn. sem. POMI, 458, POMI, SPb., 2017, 31–41  mathnet
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:25
    Full text:14
    References:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019